MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AB61181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device required replacement due to a balloon burst.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
The review of the complaint history database, revealed no trends for the lot number 8361012.The product reference ab61181002 lot number 8361012 has been manufactured for (b)(4) pieces in february 2023.The expiry date is december 2026.Checking the quality databases revealed one non-conformity tw822426 opened on january 2023 and a corrective and preventive action is ongoing tw470775 "balloon bursting trending for folysil and silicone prostatic catheters." on 21th february, we received one used sample.Visually we saw balloon was burst, sample was sent to our subcontractor for investigation.On 21th april we received subcontractor's investigation: "the probably root cause of the balloon burst was defect of raw material a non-conformity was already opened about this topic.For this issue capa tw470775 and nc tw822426 covers the lot number 8163612 made in december 2021.

Brand Name
X-FLOW CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR   24206
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16440922
Report Number9610711-2023-00025
Device Sequence Number16925571
Product Code EZL
UDI-Device Identifier03600040143629
UDI-Public03600040143629
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB61181002
Device Catalogue NumberAB6118
Device Lot Number8361012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date02/25/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown